# SDR IXXA2024102601

- Difficulty date: October 26, 2024
- Submitted: October 26, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2103205
- Condition: Cracked
- Location: Zone 100
- Part time: 90,278 hours, 15,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 632, S31L - S32L SHEAR TIE TO BODY ANGLE FRAME FOUND CRACKED, INTERM REPAIR TERMINATED.
